# SDR FDEA201405130996

- Difficulty date: May 13, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31511
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRODUCTION REQUEST FUSELAGE CROWN BETWEEN STATION 1480 - 1500 & BTW STRINGER 1 & STRINGER 2L THERE IS A DENT.  ACCOMPLISHED EA F-5330-T0307820, A, PT 1.  FUSELAGE, PLATES & SKINS, CROWN SKIN &  STRINGER REPAIR, STATION 1480 TO STATION 1500, STRINGER 1 & STRINGER 2L.  EVALUATED DENT, OIL CANNING, OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.
